# SDR VNAA202308170007

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE BTW 55.625% STGR DATUM (TRACE AT BL0.00) TO STGR DATUM TO 67.5% REAR SPAR DATUM (OML TRACE).  FWD DRAG ANGLE LH BTW 55.625% STGR DATUM (TRACE AT BL0.00) TO STGR DATUM TO 67.5% WAS REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
